# SDR SWAA2025102025044

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 58,916 hours, 35,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT IN AFT GALLEY THE EMERGENCY EXIT LIGHT SWITCH SPRING IS BROKEN AND CUTS ON FINGERS WHEN WORK LIGHT SWITCH IS BEING USED.   ADJUSTED SPRING ON SWITCH COVER REF SWPM 20-83-11
